MAUDE Adverse Event Report: NAKANISHI INC. NSK; DENTAL HANDPIECE

NAKANISHI INC. NSK; DENTAL HANDPIECE
Model Number SGA-E2S
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient received a superficial burn to their lip during apicoectomy procedure on number 19 tooth.Patient was under deep sedation at the time of the event.Antibiotic ointment was applied to the burn.The patient is reported to be healing normally with no complications or need for further medical treatment.

Brand Name
NSK
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key10577461
Report Number1422375-2020-00014
Device Sequence Number16928661
Product Code KMW
UDI-Device Identifier04560264556287
UDI-Public04560264556287
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/23/2020
Report Date (Section F) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberSGA-E2S
Device Catalogue NumberH265001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Distributor Facility Aware Date08/28/2020
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/23/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight86